# SDR 96ZZZX5911

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Airnet II LLC, repair station BSYR610C
- Aircraft: N35871
- Make and model: Piper PA-31-350
- Aircraft serial: 318052123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 487862
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO RT MAIN DOWN AND LOCK.  INBD GEAR DOORS WILL NOT CLOSE.  FOUND RT MAIN DOWN AND LOCK SWITCH BAD, ALSO, CORRODED SPLICES IN WHEELWELL.  SWITCH MFG P/N 1CH21-4.
